| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 1, 2006, no. 9-12


Tzung-Pei Hong, Gwoboa Horng, Pei-Ying Huang, Chien-Lung Wang
      Solving flexible flow-shop problems by LPT and LN scheduling algorithms
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 403 - 420
      http://dx.doi.org/10.12988/imf.2006.06032

Gen-qiang Wang, Sui Sun Cheng
      Nonnegative periodic solutions for an integral equation modeling infectious disease with latency periods
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 421 - 427
      http://dx.doi.org/10.12988/imf.2006.06033

H. Ozlem Guney, S. Sumer Eker
      Neighborhoods of a class of analytic functions with negative coefficients
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 429 - 432
      http://dx.doi.org/10.12988/imf.2006.06034

S. Sakallioglu, F. Akdeniz
      A computing method for the Moore-Penrose inverse of some special matrices
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 433 - 443
      http://dx.doi.org/10.12988/imf.2006.06035

M. Akram
      Intuitionistic fuzzy closed ideals in BCI-algebras
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 445 - 453
      http://dx.doi.org/10.12988/imf.2006.06036

C. M. Gallagher
      Detecting dependence in heavy-tailed time series using Portmanteau-type dependence tests
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 455 - 469
      http://dx.doi.org/10.12988/imf.2006.06037

Seong Hoon Cho
      On common fixed points in fuzzy metric spaces
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 471 - 479
      http://dx.doi.org/10.12988/imf.2006.06038

S. Ilhan
      On Apery sets of symmetric numerical semigroups
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 481 - 484
      http://dx.doi.org/10.12988/imf.2006.06039

D. Kh. Salkuyeh
      On the solution of a class of elliptic problems
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 485 - 494
      http://dx.doi.org/10.12988/imf.2006.06040

Mi-Hwa Ko, Dae-Hee Ryu, Kwang-Hee Han
      A central limit theorem for moving average process with negatively associated innovation
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 495 - 502
      http://dx.doi.org/10.12988/imf.2006.06041

A. Khosravi, M. Azhini
      Some class of morphisms on Finsler pro-C*- modules
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 503 - 516
      http://dx.doi.org/10.12988/imf.2006.06042

T. Aaron Gulliver
      Sequences from integer tetrahedrons
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 517 - 521
      http://dx.doi.org/10.12988/imf.2006.06043

T. Aaron Gulliver
      Correction to "Sequences from cubes of integers"
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 523 - 524
      http://dx.doi.org/10.12988/imf.2006.06044

M. M. Al-Mosa Al-Shomrani
      Algebras and their dual in rigid tensor categories
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 525 - 550
      http://dx.doi.org/10.12988/imf.2006.06045

Ahmad H. A. Bataineh
      Some new difference sequence spaces of invariant means
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 551 - 557
      http://dx.doi.org/10.12988/imf.2006.06046

A. A. Mehrvarz, M. H. Jafari, K. Azizi
      On the existence of faithful characters
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 559 - 561
      http://dx.doi.org/10.12988/imf.2006.06047

G. Gentile
      Multiendomorphisms of hypergroupoids
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 563 - 576
      http://dx.doi.org/10.12988/imf.2006.06048

M. A. Symeonaki
      Modelling conceptual change in physics using probabilistic, fuzzy and symbolic approaches
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 577 591
      http://dx.doi.org/10.12988/imf.2006.06049

E. Ballico, R. Ghiloni
      A universal property of odd degree real Fermat curves
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 593 - 595
      http://dx.doi.org/10.12988/imf.2006.06050

M. Javidi
      The MOL solution for the one-dimensional heat equation subject to nonlocal conditions
      Int. Math. Forum, Vol. 1, 2006, no. 9-12, 597 - 602
      http://dx.doi.org/10.12988/imf.2006.06051


Journals | Books | Author guidelines